Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
When you say over the chest, do you mean in the middle of the chest?
I am here. Don't worry, we will stay on the chat.
Please wait, I am typing an answer.
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. This is due to acid reflux. Taking Ibuprofen causes irritation of the stomach and causes this burning sensation. I would suggest you to start with over the counter available capsule Omeprazole 20 mg twice daily for 2 weeks and hopefully, you are going to be alright. Avoid tea, coffee, alcohol, and spicy foods. Don't worry, I reassure you that there is nothing serious and you are going to be alright. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards
Yes but once the damage occurs, it continues till you treat it.
The numb spot is not related to your chest feeling. The numb toe is likely to be due to nerve compression.
You should take syrup Gaviscon 2 tablespoons thrice daily for 3 days and Omeprazole 20 mg twice daily for 2 weeks and you will see a lot of improvement.
You are most welcome. My best wishes and prayers will be following you for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. Regards